| Model Number |
RBYPOD4-A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/13/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the splenic artery using pod coils and a non-penumbra microcatheter.It was noted that the patient¿s anatomy was tortuous.During the procedure, while advancing a pod coil through the microcatheter, the physician kinked the pusher assembly of the pod coil.Therefore, the pod coil was removed.The procedure was completed using another pod coil and the same microcatheter.There was no report of an adverse effect to the patient.